# SDR SWAA2025012884962

- Difficulty date: January 10, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 41,770 hours, 19,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT WET AREA EMERG LIGHTS ARE INOP.   REMOVED AND REPLACED BATTERY PACK M1672 FOR AFT RIGHT WET AREA EMERGENCY LIGHTS BEING INOP IAW AMM 33-51-06-960-805 OPS CHECK GOOD.
